# SDR CA030527005

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 31,086 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2110 · Cabin Compressor System
- Part: Line
- Part number: 2784142007
- Condition: Broken
- Location: Bleed Air
- Part time: 31,322 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW COMPLAINED OF PRESSURIZATION PROBLEMS. THE CABIN DIFFERENTIAL WAS LOWER THAN NORMAL. UPON INSPECTION OF THE RT WING AIR CONDITIONING SYSTEM THE FLEXABLE ACCORDION STYLE BLEED AIR LINE FROM THE HEAT EXCHANGER/COOLING TURBINE ASSY WAS FOUND BROKEN IN HALF IN TWO PLACES. NO WING OVERHEAT WARNING INDICATIONS WERE WITNESSED BY THE FLIGHT CREW OR ANY HEAT DAMAGE FOUND IN WING. NOTHING FOUND IN OR AROUND THE AREA OF THE LINE WOULD HAVE CAUSED THE DAMAGE TO THE LINE.WE SUSPECT THAT FATIGUE IS THE CAUSE DUE TO YEARS OF HEAT AND VIBRATION.
